# SDR F3LA202411080163

- Difficulty date: November 8, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N235FR
- Make and model: Airbus A320-214
- Aircraft serial: 07272
- Aircraft time: 27,989 hours, 12,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 1061
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT HAPPENED DURING RON MAINTENANCE, SO DID NOT CAUSE A FLIGHT DELAY. DISCREPANCY: LP1263893 ITEM 3; DURING EPSU SYS TEST UNIT 11WL FAULTED.  AFTER RESET OF UNIT 11WL, PERFORMED OPS CHECK OF EMERGENCY POWER SUPPLY UNITS BY BITE-CHECK PER AMM 33-51-00-710-001-A.  OPS CHECK GOOD AT THIS TIME, A/C OK FOR SERVICE.
